Back
 JAMP  Vol.7 No.8 , August 2019
Global Analysis of an SEIR Epidemic Model with Infectious Force under Intervention Strategies
Abstract: In this paper, we investigate the global stability of an SEIR (Susceptible-Exposed-Infected-Remove) epidemic model with infectious force under intervention strategies. To address this issue, we prove that the basic reproduction number R0 plays an essential role in determining whether the disease extincts or persists. If , there is a unique disease-free equilibrium point of the model which is globally asymptotically stable and the disease dies out, and if , there exists a unique endemic equilibrium point which is globally asymptotically stable and the disease persists.
Cite this paper: Zhou, M. and Zhang, T. (2019) Global Analysis of an SEIR Epidemic Model with Infectious Force under Intervention Strategies. Journal of Applied Mathematics and Physics, 7, 1706-1717. doi: 10.4236/jamp.2019.78117.
References

[1]   Kermack, G.W.O. and Mckendrick, A.G. (1937) Contributions to the Mathematical Theory of Epidemics IV. Analysis of Experimental Epidemics of the Virus Disease Mouse Ectromelia. Epidemiology & Infection, 37, 172-187.
https://doi.org/10.1017/S0022172400034902

[2]   Cai, Y., Kang, Y., Banerjee, M. and Wang, W. (2015) A Stochastic Sirs Epidemic Model with Infectious Force under Intervention Strategies. Journal of Differential Equations, 259, 7463-7502.
https://doi.org/10.1016/j.jde.2015.08.024

[3]   Ma, Z., Zhou, Y. and Wu, J. (2009) Modeling and Dynamics of Infectious Diseases. Higher Education Press, Beijing.

[4]   Wang, W. (2017) Epidemic Models with Nonlinear Infection Forces. Mathematical Biosciences & Engineering, 3, 267-279.
https://doi.org/10.3934/mbe.2006.3.267

[5]   Xiao, D. and Ruan, S. (2007) Global Analysis of an Epidemic Model with Non-Monotone Incidence Rate. Mathematical Biosciences, 208, 419-429.
https://doi.org/10.1016/j.mbs.2006.09.025

[6]   Cui, J.A., Tao, X. and Zhu, H. (2008) An Sis Infection Model Incorporating Media Coverage. Rocky Mountain Journal of Mathematics, 38, 1323-1334.
https://doi.org/10.1216/RMJ-2008-38-5-1323

[7]   Cui, J., Sun, Y. and Zhu, H. (2008) The Impact of Media on the Control of Infectious Diseases. Journal of Dynamics & Differential Equations, 20, 31-53.
https://doi.org/10.1007/s10884-007-9075-0

[8]   Tchuenche, J.M. and Bauch, C.T. (2012) Dynamics of an Infectious Disease Where Media Coverage Influences Transmission. ISRN Biomathematics, 2012, Article ID: 581274.
https://doi.org/10.5402/2012/581274

[9]   Xiao, Y., Zhao, T. and Tang, S. (2013) Dynamics of an Infectious Diseases with Media/Psychology Induced Non-Smooth Incidence. Mathematical Biosciences & Engineering, 10, 445-461.
https://doi.org/10.3934/mbe.2013.10.445

[10]   Tang, S., Xiao, Y., Yuan, L., Cheke, R.A. and Wu, J. (2012) Campus Quarantine (Fengxiao) for Curbing Emergent Infectious Diseases: Lessons from Mitigating a/h1n1 in Xi’an, China. Journal of Theoretical Biology, 295, 47-58.
https://doi.org/10.1016/j.jtbi.2011.10.035

[11]   Khan, M.A., Rahman, M., Khanam, P.A., Khuda, B., Kane, T.T. and Ashraf, A. (1997) Awareness of Sexually Transmitted Disease among Women and Service Providers in Rural Bangladesh. International Journal of Std & Aids, 8, 688-696.
https://doi.org/10.1258/0956462971919066

[12]   Xiao, Y., Tang, S. and Wu, J. (2015) Media Impact Switching Surface during an Infectious Disease Outbreak. Scientific Reports, 5, Article No. 7838.
https://doi.org/10.1038/srep07838

[13]   Ruan, S.G. and Wang, W.D. (2003) Dynamical Behavior of an Epidemic Model with a Nonlinear Incidence Rate. Journal of Differential Equations, 188, 135-163.
https://doi.org/10.1016/S0022-0396(02)00089-X

[14]   Cai, Y., Kang, Y. and Wang, W. (2017) A Stochastic Sirs Epidemic Model with Nonlinear Incidence Rate. Applied Mathematics & Computation, 305, 221-240.
https://doi.org/10.1016/j.amc.2017.02.003

[15]   Van den Driessche, P. and Watmough, J. (2002) Reproduction Numbers and Sub-Threshold Endemic Equilibria for Compartmental Models of Disease Transmission. Mathematical Biosciences, 180, 29-48.
https://doi.org/10.1016/S0025-5564(02)00108-6

[16]   Bai, Z.G. (2013) Basic Reproduction Number of Periodic Epidemic Models. Chinese Journal of Engineering Mathematics, 30, 175-183.

[17]   LaSalle, J.P. (1976) The Stability of Dynamical Systems. CBMS-NSF Regional Conference Series in Applied Mathematics. Book 27, Society for Industrial and Applied Mathematics, Philadelphia, 1121-1130.

[18]   Lyapunov, A.M. (1992) The General Problem of the Stability of Motion. International Journal of Control, 55, 531-534.
https://doi.org/10.1080/00207179208934253

 
 
Top